# SDR SABA010035

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N957AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 957
- Aircraft time: 13,852 hours, 20,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 311701
- Part serial: 10374
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 957 PRIOR TO FLIGHT 5141 CLT TO LYH.  DURING PREFLIGHT THE LEFT EMERGENCY EXIT AND THE MAIN CABIN DOOR EXIT SIGNS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LEFT EMERGENCY LIGHT BATTERIES.  NO EMERGENCY PROCEDURES WERE USED.  SYSTEM OPS CHECKED GOOD.
